Fangjun Xu

School of Statistics
East China Normal University


Fangjun Xu is a Researcher of School of Statistics at East China Normal University. He received B.S. and M.S. from Nankai University, and Ph.D. from University of Connecticut.  His research interests are probability theory and financial mathematics.

Selected Publications:

  1. (with Yaozhong Hu, David Nualart, Samy Tindel) Density convergence in the Breuer-Major theorem for Gaussian stationary sequences, Bernoulli 21(4), 2336-2350, 2015.
  2. (with David Nualart) Central limit theorem for functionals of two independent fractional Brownian motions, Stochastic Processes and their Applications 124(11), 3782-3806, 2014.
  3. (with Yaozhong Hu and David Nualart) Central limit theorem for an additive functional of the fractional Brownian motion, Annals of Probability 42(1), 168-203, 2014.
  4. A class of singular symmetric Markov processes, Potential Analysis 38(1), 207-232, 2013.